# SDR FDEA202308191459

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC2513501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG HOLE BORE   FOUND CORROSION  LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG HOLE BORE   (F AND G HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-03.   OVERSIZED REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM   57-52-03 AND E.A. # 1-5750-T0375781 A PART 1 STEP 2A AND STEP 2B, TITLE: WINGS- FLIGHT   SURFACES- LH WING- INBD FLAP- OUTBD HINGE (FLAP SIDE) BRACKET ASSY- CORROSION   REPAIR- PSE 57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. (WRI: 57503506 FOR   DETAILS)
